EconPapers    
Economics at your fingertips  
 

A Variation with Risk-Averse Buyers and Demand Uncertainty

Olga Gorelkina

Journal of Institutional and Theoretical Economics (JITE), 2020, vol. 176, issue 1, 204-209

Date: 2020
References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.mohrsiebeck.com/en/article/a-variation ... 101628jite-2020-0022
Fulltext access is included for subscribers to the printed version.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mhr:jinste:urn:doi:10.1628/jite-2020-0022

Ordering information: This journal article can be ordered from
Mohr Siebeck GmbH & Co. KG, P.O.Box 2040, 72010 Tübingen, Germany

DOI: 10.1628/jite-2020-0022

Access Statistics for this article

Journal of Institutional and Theoretical Economics (JITE) is currently edited by Gerd Mühlheußer and Bayer, Ralph-C

More articles in Journal of Institutional and Theoretical Economics (JITE) from Mohr Siebeck, Tübingen
Bibliographic data for series maintained by Thomas Wolpert ().

 
Page updated 2024-03-31
Handle: RePEc:mhr:jinste:urn:doi:10.1628/jite-2020-0022